# SDR COMA0660584

- Difficulty date: October 20, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 29,342 hours, 27,288 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX620354
- Condition: Faulty
- Location: Hyd System
- Part time: 16,188 hours, 13,980 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5395 - HYD NR 3 LOW PRESSURE CAUTION MESSAGE AT FLIGHT LEVEL 290, QTY ZERO, PRESSURE 1400 PSI.  FLIGHT DIVERTED TO CMH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 3A ACMP.
